Inderal hasn't done anything to my mood. but it hasn't done anything good in general. it may be making me more tired, but i was already really tired and not measuring sleep, so it's hard to tell.
i am having cough
at the drop of a hat and now breathlessness episodes.
Inderal can cause bronchospasm
as a side effect. Probably for that reason, it is contraindicated in pts with asthma
i may have some form of asthma
. even if i don't, it seems like it is bringing out my cough - easily possible since it can cause bronchospasm.
i have a clean spirometry but have not seen the pulmonologist yet about my life-long "allergic" cough that also came with fatigue and chest pain a couple years ago spring. that was the same year that i had problems through summer, and then had acute issues for a few days when starting Zoloft. i've since discovered Zoloft can also cause bronchospasm.
i also had a nasty bout of coughing at the end of my stress test but since i'd been sick, i didn't think to link it to the exercise, nor tell the cardio of the chronic/episodic problems with cough.
cardio rx'd Inderal for 2 purposes
tachycardic tendency both due to being unfit and with anxious states (dunno how she figured that one out, i did not report any anxious states in my log when we did the halter EKG) Independently of that, whenever i have had an anxiety attack and taken my pulse it has been normal. like not even close to 100.
hopeful migraine prophylaxis (but i have since found out this dosage is way too low for that indication).
i am ignoring the anxious bit. i think that's a 2+2=5. i talked to pdoc about the "tachycardia" with being unfit. he confirmed that the heart needs
to beat faster to keep the body oxygenated when one is unfit. then, as you get fit, the circulatory system is more efficient, so the heart rate does not go up as much. in other words, slowing one's heart due to being unfit does not seem like a good idea. it means when you try exert yourself, you wear out even faster.
she seemed very thorough but i am not really liking her rx, nor the motivations for it.
pdoc said flat out that i should suspend the Inderal
since it was not making me feel better, and especially with the fatigue, somnolence & cough being possibly related to it. if it were going to "help" for any tachycardia issues, it would have by now.
unless it really serves a useful purpose, a betablocker can do more harm than good. add to that that Inderal is a non-specific betablocker
beta receptor subtypes are affected, not just those affecting the heart.)
i think my mdoc is an idiot since he prescribed the inderal without batting an eye, right at the end of my asking him if i could continue to use salbutamol (an asthma med that HE gave me) in the nebulizer for acute/uncontrollable coughing attacks. we don't know if i have asthma exactly... but we do (he does) know i have a cough problem. it is coming on spring and pollens are already starting. i do need to make an appt with the pulmonologist.